# SDR CA040624005

- Difficulty date: May 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,795 hours
- Engine: Allsn 250C28B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206030329103
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD UPPER LT TAILBOOM ATTACHMENT FITTING FOUND CRACKED DURING 200 HOUR INSPECTION.  MFG INSPECTION CALLS FOR SPECIAL ATTENTION TO THIS AREA DURING THE INSPECTION.  THIS IS A KNOWN PROBLEM AREA.
